# SDR TSAA9853268

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK, APPROXIMATELY .75 INCH LONG, NOTED AT BS 767 AND STRINGER 18L.  CONFIRMED WITH HFEC.  REPAIRED SKIN IAW BOEING SRM 53-30-3 FIGURE 1.  AIRCRAFT RETURNED TO SERVICE.  (M)
